# SDR DALA1030133715

- Difficulty date: October 27, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 34,277 hours, 14,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C CONTACTED THE JET TUG DURING PUSHBACK IN SEA.  NEAR FS 190 JUST FWD OF THE FWD E/E DOOR.  C/W PERM REPAIR PER ERA 486916-1A REV A.  (DL738102997)
